Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor side effects vs Effexor XR side effects Noa

Posted by Megan on June 4, 2000, at 21:04:15

In reply to Re: Effexor side effects vs Effexor XR side effects, posted by Noa on June 4, 2000, at 12:56:22

> Both forms of effexor have made it hard for me to sleep. Somehow, taking the XR version in the morning lessened the effect a bit. BUT, I still need something to help me sleep. It was trazodone for a while, now it is Serzone. And, yes, caffiene just adds to the sleep problems.

--I haven't noticed an inability to sleep on a regular basis. I suppose it's possible that the medication causes me to get agitated and restless more easily when something is bothering me. I'm thinking that when I do have too much caffeine, my system is more sensitive, same with alcohol. My doctor never mentioned that having alcohol is particularly bad. I don't have a tendency to over do it, just noticed when I'm out with my friends it affects me much more, and more quickly, than it used to.
>
> Some people find Effexor makes them drowsy. For me it is very activating, and when combined with caffeine, I get agitated.

--Sometimes I feel agitated, sometimes I feel tired. I think the tiredness has a lot to do with my diet.
>
> I had terrible sweating on the regular Effexor, when at higher doses. On the XR, I don't notice this problem. I do "run hot" now but it is hard to tell if this is from the Effexor or the thryoid hormone replacement. It isn't a problem except when sharing space with someone who wants to turn off the AC when I am comfortable.

--I only sweat at night.
>
> I agree about going slow to get used to this med, at least for some people.
>
> And, I agree about taking extreme precaution when drinking any alcohol.

--Now I know. I would've thought it would've been marked on the bottle.
>
> Do you notice more relief from the depression at your current dose? Would you consider lowering it to a point where you wouldn't have the side effects, and adding a second med to augment the antidepressant effects and also help you sleep?

--I honestly wasn't aware that you could do that.
I upped the dose because I felt like the medication wasn't working to the same degree as it had been, so no, I wouldn't decrease my dose at this time. The side effects are tolerable. I try to get as much exercise as possible to help me sleep.

Overall, I think my body must be more sensitive to caffeine and alcohol. Also, I'm generally happy with this medication.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Megan thread:5473
URL: http://www.dr-bob.org/babble/20000603/msgs/36036.html